# SDR UIEA2013060700317

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,972 hours, 15,151 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: S332T301181
- Part serial: 20212
- Condition: Failed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED FIRE/OVERHEAT SYS EICAS CAUTION MESSAGE, INTERMITTENT EICAS MESSAGE, FOLLOWED QRH PROCEDURES, RESET SYS FAIL PUSH BUTTON.  STATUS MESSAGE INDICATES BOTH LT ENGINE FIRE LOOPS OTS.  LT ENGINE LOOP 1 MESSAGE WENT AWAY IN FLIGHT. PERFORMED FIM PROCEDURE 26-11 FAULT TREE 804.  LT ENGINE LOOP 1 PASSED, LOOP 2 REMAINS ON MEL 26-11-01-01.  SWAPPED FIRE DETECTION CARDS LOOP 1 WITH APU LOOP 1 FOR TROUBLESHOOTING PURPOSES, ITEMS M4 & AMP; M5 FOR SWAP INFO.
